# SDR DXTA2023082893990

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 4,196 hours, 2,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: TOE KICK LIGHT IN LAV IS INOP REMOVED LAV FWD FASCLA TOEKICK PANEL TO GAIN ACCESS TO EMERGENCY TOEKICK LIGHT. FOUND ONE PIN ON THE LIGHT BAR WAS NOT FULLY SEATED IN THE MOLEX CONNECTOR. RESET PIN AND RE-ASSEMBLED LAV FASCLA TOEKICK PANEL. EMERGENCY LIGHT OPS CHECKED GOOD. ALL WORK WAS PERFORMED IAW MM 25-40-07. AIRCRAFT IS GOOD FOR CONTINUED OPERATION.
